Publication:
Nonnegative unbiased estimation of scale parameters and associated quantiles based on a ranked set sample

Suggested Citation

Montip Tiensuwan, Sukuman Sarikavanij, Bimal K. Sinha Nonnegative unbiased estimation of scale parameters and associated quantiles based on a ranked set sample. Communications in Statistics: Simulation and Computation. Vol.36, No.1 (2007), 3-31. doi:10.1080/03610910600880278 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/24621

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections